# SDR DALA13045023145

- Difficulty date: September 15, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 30,854 hours, 16,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  EMERGENCY EXIT LIGHTS IN AFT GALLEY WAS INOPERATIVE, WHEN GEAR COMES DOWN.  MX REPLACED POWER SUPPLY UNIT AND FUNCTIONAL CHECKED NORMAL.
